# SDR AALA202402090963

- Difficulty date: November 8, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER FUSELAGE PRESSURE DECK MEMBRANE HAS 4 CRACKED HOLES AT FR 36, BETWEEN +Y1292 PLUS 1.5 INCHES AND +Y1292 PLUS 5 INCHES. REPAIRED PRESSURE DECK PER EA 349402A.
